Samelson products in p-regular exceptional Lie groups

Sho Hasui, Daisuke Kishimoto, Akihiro Ohsita

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


The (non)triviality of Samelson products of the inclusions of the spheres into p-regular exceptional Lie groups is completely determined, where a connected Lie group is called p-regular if it has the p-local homotopy type of a product of spheres.

Original languageEnglish
Pages (from-to)17-29
Number of pages13
JournalTopology and its Applications
Publication statusPublished - Dec 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Samelson products in p-regular exceptional Lie groups'. Together they form a unique fingerprint.

Cite this